American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] Annabelle Hartmann. On rational points of varieties over local fields having a model with tame quotient singularities. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Motoko Qiu Kawakita. Wiman's and Edge's sextic attaining Serre's bound II. Contemporary Mathematics 637 (2015) 191-203.
Book volume table of contents   
View Article: PDF

[3] Cécile Gonçalves. A point counting algorithm for cyclic covers of the projective line. Contemporary Mathematics 637 (2015) 145-172.
Book volume table of contents   
View Article: PDF

[4] Masaaki Homma. Numbers of points of hypersurfaces without lines over finite fields. Contemporary Mathematics 632 (2015) 151-156.
Book volume table of contents   
View Article: PDF

[5] Jörg Jahnel. Points of bounded height on cubic and quartic threefolds. Math. Surveys Monogr. 198 (2014) 185-203.
Book volume table of contents   
View Article: PDF

[6] Jörg Jahnel. Conjectures on the asymptotics of points of bounded height. Math. Surveys Monogr. 198 (2014) 35-80.
Book volume table of contents   
View Article: PDF

[7] Jörg Jahnel. Introduction. Math. Surveys Monogr. 198 (2014) 1-12.
Book volume table of contents   
View Article: PDF

[8] Jörg Jahnel. The concept of a height. Math. Surveys Monogr. 198 (2014) 15-33.
Book volume table of contents   
View Article: PDF

[9] Jörg Jahnel. Brauer Groups, Tamagawa Measures, and Rational Points on Algebraic Varieties. Math. Surveys Monogr. 198 (2014) MR MR3242964.
Book volume table of contents   

[10] Jörg Jahnel. An application: The Brauer--Manin obstruction. Math. Surveys Monogr. 198 (2014) 119-161.
Book volume table of contents   
View Article: PDF

[11] Jörg Jahnel. Appendix. Math. Surveys Monogr. 198 (2014) 239-246.
Book volume table of contents   
View Article: PDF

[12] Jörg Jahnel. On the Brauer group of a scheme. Math. Surveys Monogr. 198 (2014) 83-117.
Book volume table of contents   
View Article: PDF

[13] Jörg Jahnel. The Diophantine equation $x^4 + 2 y^4 = z^4 + 4 w^4$. Math. Surveys Monogr. 198 (2014) 165-183.
Book volume table of contents   
View Article: PDF

[14] Jörg Jahnel. On the smallest point on a diagonal cubic surface. Math. Surveys Monogr. 198 (2014) 205-237.
Book volume table of contents   
View Article: PDF

[15] Robert Rumely. Capacity Theory with Local Rationality. Math. Surveys Monogr. 193 (2013) MR 3154724.
Book volume table of contents   

[16] Ulrich Derenthal, Andreas-Stephan Elsenhans and Jörg Jahnel. On the factor alpha in Peyre's constant. Math. Comp. 83 (2014) 965-977.
Abstract, references, and article information
View Article: PDF

[17] Pierre Dèbes and François Legrand. Specialization results in Galois theory. Trans. Amer. Math. Soc. 365 (2013) 5259-5275.
Abstract, references, and article information   
View Article: PDF

[18] Jean-Louis Colliot-Thélène and Alexei N. Skorobogatov. Good reduction of the Brauer--Manin obstruction. Trans. Amer. Math. Soc. 365 (2013) 579-590.
Abstract, references, and article information   
View Article: PDF

[19] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[20] Amanda Knecht. Weak approximation for general degree two del Pezzo surfaces. Proc. Amer. Math. Soc. 141 (2013) 801-811.
Abstract, references, and article information   
View Article: PDF

[21] Robert L. Miller and Michael Stoll. Explicit isogeny descent on elliptic curves. Math. Comp. 82 (2013) 513-529.
Abstract, references, and article information   
View Article: PDF

[22] Sergey Rybakov. The groups of points on abelian surfaces over finite fields. Contemporary Mathematics 574 (2012) 151-158.
Book volume table of contents   
View Article: PDF

[23] Everett W. Howe. New bounds on the maximum number of points on genus-$4$ curves over small finite fields. Contemporary Mathematics 574 (2012) 69-86.
Book volume table of contents
View Article: PDF

[24] Satoru Fukasawa, Masaaki Homma and Seon Jeong Kim. Rational curves with many rational points over a finite field. Contemporary Mathematics 574 (2012) 37-48.
Book volume table of contents   
View Article: PDF

[25] Yu. I. Manin. Combinatorial cubic surfaces and reconstruction theorems. Contemporary Mathematics 566 (2012) 99-118.
Book volume table of contents
View Article: PDF

[26] Driss Essouabri. Height zeta functions on generalized projective toric varieties. Contemporary Mathematics 566 (2012) 65-98.
Book volume table of contents   
View Article: PDF

[27] Brendan Hassett and Yuri Tschinkel. Spaces of sections of quadric surface fibrations over curves. Contemporary Mathematics 564 (2012) 227-249.
Book volume table of contents   
View Article: PDF

[28] Nguyen Ngoc Dong Quan. On the Hasse principle for certain quartic hypersurfaces. Proc. Amer. Math. Soc. 139 (2011) 4293-4305. MR 2823075.
Abstract, references, and article information   
View Article: PDF

[29] Richard Hain. Rational points of universal curves. J. Amer. Math. Soc. 24 (2011) 709-769. MR 2784328.
Abstract, references, and article information   
View Article: PDF

[30] Hélène Esnault and Chenyang Xu. Congruence for rational points over finite fields and coniveau over local fields. Trans. Amer. Math. Soc. 361 (2009) 2679-2688. MR 2471935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3